# SDR 06FDEA03961

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,778 hours, 11,205 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Part number: 400401
- Part serial: 1840
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 10,738 hours, 2,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER T/O FROM RWY 25, A LEVEL 1 ALERT SLAT DISAGREE ILLUMINATED WHILE STILL IN T/O CONFIG.  THE A/C WAS CLEANED UP WITH 25 KTS CLIMB-OUT, THEN THE F/O NOTICED AN OUTBOARD FLAP DISAGREE INDICATION ON THE RIGHT WING.  THE LEFT BOX WAS BLANK, THE RIGHT WAS "0" WITH AUTO PILOT OFF A/C ROLLED TO THE RIGHT.  DIVERTED TO MANILA, DURING LANDING CONFIG SLAT DISAGREE CAME ON AGAIN LANDED USING 0DEG/28DEG EXT AS PER QRH.  REMOVED AND REPLACED RT WING INBOARD FLAP POSITION TRANSMITTER PER AMM 27-54-04-4.  REMOVED AND REPLACED LT WING 4A(D1-13) SLAT POSITION SENSOR PER AMM 27-84-03-4 AND FUNCTIONAL TEST OF THE SLAT POSITION INDICATION SATIS.
